# SDR VJ960121

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 11331DGDME
- Condition: Fell Off
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER POPPED OFF R1 DOOR SLIDE.  REINSTALLED SLIDE COVER PER MM 25-60.  (M)
